American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Benedict H. Gross and Mark Reeder. From Laplace to Langlands via representations of orthogonal groups. Bull. Amer. Math. Soc. 43 (2006) 163-205. MR 2216109.
Abstract, references, and article information   
View Article: PDF

[2] Marko Tadić. An external approach to unitary representations . Bull. Amer. Math. Soc. 28 (1993) 215-252. MR 1181278.
Abstract, references, and article information   
View Article: PDF

[3] Marko Tadić. Unitary dual of $p$-adic $GL\left( n \right)$. Proof of Bernstein conjectures. Bull. Amer. Math. Soc. 13 (1985) 39-42. MR 788387.
Abstract, references, and article information   
View Article: PDF

[4] Philip Kutzko and Allen Moy. On the local Langlands conjecture in prime dimension. Bull. Amer. Math. Soc. 9 (1983) 323-325. MR 714995.
Abstract, references, and article information   
View Article: PDF

[5] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[6] Philip Kutzko. The Langlands conjecture for $Gl_2$ of a local field. Bull. Amer. Math. Soc. 2 (1980) 455-458. MR 561532.
Abstract, references, and article information   
View Article: PDF

[7] Paul Gerardin. On cuspidal representations of $p$-adic reductive groups. Bull. Amer. Math. Soc. 81 (1975) 756-758. MR 0385015.
Abstract, references, and article information   
View Article: PDF

[8] Roger Howe and Allan Silberger. Why any unitary principal series representation of $SL_n$ over a $p$-adic field decomposes simply. Bull. Amer. Math. Soc. 81 (1975) Part 1:599-601. MR 0369623.
Abstract, references, and article information   
View Article: PDF

[9] Roger Howe. Representation theory for division algebras over local fields (tamely ramified case). Bull. Amer. Math. Soc. 77 (1971) 1063-1066. MR 0286939.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1